It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board


Digestive Disorders Board Index


I HAVE GASTRITIS AND IBS. 2 WEEKS AGO I HAD TO TAKE ANTIBIOTICS AND MY STOMACH WASN'T TOO BAD. THE DOC WANTED ME TO TAKE THEM AGAIN TO CLEAR A LUNG INFECTION. THE FIRST DAY I STARTED THE SECOND ONES MY TUMMY FELT NAUSEAS AND SICK. I KEPT TAKING THEM AND ON THE 5TH DAY I WAS THROWING UP, SO I STOPPED TAKING THEM. EVER SINCE I TOOK THEM MY STOMACH FEELS VERY SICK AND I AM NAUSEAS EVERYDAY. I DIDN'T THROW UP AGAIN BUT AFTER A WEEK OFF THE PILLS I WAS HEAVING AND NOTHING CAME UP. I ALSO GET A BURNING SOMETIMES IN MY STOMACH AND I GET REALLY BLOATED. I HAVE BEEN TAKING TAGAMET FOR A FEW DAYS AND I FEEL NO BETTER. I TOLD MY DOC ABOUT THIS AND HE DIDN'T SAY ANYTHING DUE TO MY HISTORY OF ALREADY HAVING STOMACH PROBLEMS. I DO NEED HELP. I HAVEN'T BEEN EATING MUCH AND BEEN SO MISERABLE AND HAVE TO TAKE CARE OF MY LITTLE GIRL. HAS ANYONE HEARD OF THIS HAPPENING AFTER TAKING ANTIBIOTICS? IT'S HARD TO SAY, BECAUSE I ALREADY HAVE GASTRITIS AND IBS--PLEASE HELP ME---------KRISTI





All times are GMT -7. The time now is 06:50 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!